MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1240
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device could not be interrogated.Premature battery depletion was suspected.The device was explanted and replaced.The patient was in stable condition with no adverse events.
 
Additional Manufacturer Narrative
The reported events of premature discharge of battery and failure to interrogate the device were confirmed.The device was received with no telemetry communication and no output.Visual inspection of the header attachment area detected an anomaly between the epoxy header and titanium case.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.The device was cut open to enable further testing and the battery was found depleted.Feedthrough leak test was performed, indicating a device hermeticity breach.This is consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to internal electronics.Hybrid circuitry was tested by connecting to an external power source.Test results indicated elevated current drain, consistent with moisture damage, resulting in the reported event.A manufacturing process anomaly consistent with header bonding anomaly may have occurred.The device is included in the assurity and endurity pacemakers header anomaly advisory issued by abbott on 15 march 2021.

Brand Name
ASSURITY SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25136894
Report Number2017865-2026-09758
Device Sequence Number9480375
Product Code NVZ
UDI-Device Identifier05414734507066
UDI-Public(01)05414734507066(10)A000018059(17)170831
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberPM1240
Device Lot NumberA000018059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1530-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale